Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 1:46 AM CDT for Wheeler County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 1:46 AM CDT (06:46 UTC)
- Expired
- May 5, 2007, 2:14 AM CDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Wheeler County, NE
The radar
The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 7:26 PM CDT | Tornado Watch | SPC | 7 hr |
| May 5, 1:30 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 050647 SVRLBF NEC183-050730- /O.NEW.KLBF.SV.W.0101.070505T0646Z-070505T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 146 AM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 230 AM CDT * AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES WEST OF FOUR CORNERS...OR ABOUT 25 MILES NORTHEAST OF BURWELL...AND MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF FOUR CORNERS BY 205 AM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4190 9874 4190 9844 4207 9848 4207 9876 $$ KAR
1 follow-up statement
000 WWUS53 KLBF 050714 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 213 AM CDT SAT MAY 5 2007 NEC183-050723- /O.CAN.KLBF.SV.W.0101.000000T0000Z-070505T0730Z/ WHEELER NE- 213 AM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHEELER COUNTY IS CANCELLED... THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED AND WAS EXITING THE NORTHERN PART OF THE COUNTY. SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED OVERNIGHT. SEVERE WEATHER IS NOT IMMINENT. LAT...LON 4190 9874 4190 9844 4207 9848 4207 9876 $$ KAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:46 PM CDT, 11 hours earlier.
Area forecast discussion, May 4, 2:46 PM CDT, 11 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 246 PM CDT FRI MAY 4 2007 .SYNOPSIS... WARM AIR ADVECTION PATTERN IS CLEARLY SETTING UP ACROSS SWRN KS. IT IS AIMED AT SCNTL NEB. PER SPC OUTLOOKS WE WONT ATTEMPT TO SECOND GUESS THEIR FCST FOR SUPER CELL DEVELOPMENT OVER NERN COLO THIS AFTN. ALL INDICATIONS ARE ATTM THAT SUPER CELLS WILL DEVELOP ACROSS SCNTL NEBRASKA AND PERHAPS OTHER AREAS OF WRN AND NCNTL NEB. && .DISCUSSION... THE TONIGHT FCST USES STRAIGHT NAM12. THIS MODEL WORKED WELL LAST NIGHT. IF IT VERIFIES FLOODING WILL DEVELOP ACROSS AREAS ALONG AND EAST OF HIGHWAY 83 WHERE THE FLASH FLOOD WATCH IS IN EFFECT. ALL INDICATIONS ARE A MCS AND ATTENDANT HEAVY RAINFALL CENTROID WILL DEVELOP ALONG THE INVERTED TROF PARKED ACROSS NCNTL NEB. FCST HAS BEEN WORDED FOR HEAVY RAIN AND HAIL. TORNADO THREAT IS CONDITIONAL BASED ON THE WARM SECTOR PUSHING INTO SWRN NEB THIS EVENING. WILL LET SPC HANDLE THAT ONE. FOR SATURDAY THE WARM FRONT WILL PUSH WELL NORTH INTO NEB AND ON INTO THE NRN PLAINS. ADDITIONAL SUPER CELL STORMS ARE EXPECTED TO DEVELOP IN THE AFTN AND EVENING. TORNADO THREAT WILL INCREASE AS THE FRONT MOVES NORTH IN THE AFTN AND EVENING. FCST USES A BLEND OF THE NAM AND GFS. WOULD EXPECT THE FLASH FLOOD WATCH WILL NEED TO BE REISSUED OR EXTENDED THRU SUNDAY MORNING. FOR SUNDAY...IT LOOKS LIKE THE INVERTED TROF WILL BE FAR ENOUGH EAST TO PRECLUDE LIKELY POPS EXCEPT IN THE FAR ERN ZONES. THUS FCST IS FOR CHC POPS ACROSS MOST OF THE FCST AREA. DRY AIR IS FCST TO PUSH ACROSS MOST OF THE AREA IN THE AFTERNOON. SOME OF THE MET GUIDANCE AND THE NAM12 SUGGEST A WIND ADZY MAY BE NECESSARY FOR WLY WINDS. MONDAY THROUGH WEDNESDAY...THE NAM IS TOO FAST TO EVEN CONSIDER. THE ECMWF IS THE SLOWEST SOLN AND IS PREFERRED. FCST CONTINUES CHC/SLGHT CHC POPS. THE GFS PWS ARE RATHER LOW...LESS THAN AN INCH...SO HEAVY RAIN IS UNLIKELY. INFACT THE GFS SHOWS LITTLE ADDITIONAL RAINFALL DURING THIS TIME PERIOD. THE ECMWF LIFTS THE UA LOW ACROSS THE CNTL PLAINS THURSDAY AND FRIDAY. THIS IS MUCH SLOWER THAN THE GFS AND SLOWER THAN PREVIOUS RUNS OF THE ECMWF. THURSDAY AND FRIDAY...FCST RELIES HEAVILY ON THE HPC GRIDS...WARMER AND SOMEWHAT DRIER WEATHER. THERE A SLIGHT CHC OF TSTM LATE THURSDAY AS THE UA LOW MOVES THROUGH. && .AVIATION... COMPLEX CONDITIONS TONIGHT. WESTERN NEB AND NORTHEASTERN CO MAINLY VFR FOR NOW...MEANWHILE THE REST OF THE AREAS IS MVFR TO IFR. LOW PRESSURE SYSTEM TO CONTINUE TO SPIN ACROSS THE CENTRAL PLAINS WITH AN INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS. AS THE EVENING CONTINUES...MOST AREAS EXPECTED TO BE MVFR OR IFR FROM CIGS AND/OR VSBYS. SHOWERS AND THUNDERSTORMS GIVE WAY TO STRATUS AND FOG EARLY TOMORROW BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOP. VERY LIMITED CHANCES FOR VFR CONDITIONS TOMORROW. && .HYDROLOGY... 3 HR FFG IS GENERALLY NEAR 2 INCHES. THE CUSTER COUNTY NORTHEAST THROUGH HOLT COUNTY AREA IS HIGHLY FLOOD PRONE AS SIGNIFICANT LOW LAND FLOODING OCCUR ABOUT A WEEK AGO. THE FLASH FLOOD WATCH AREA EXTENDS SOUTHWARD THRU THE CANYON LANDS OF SWRN NEB. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT NEBRASKA ZONES 005>010-025>029-037-038-059-070-071. TORNADO WATCH 226 UNTIL 10 PM CDT PARTS OF NCNTL NEBRASKA. && CDC
Hazardous weather outlook, May 4, 7:03 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 PM CDT FRI MAY 4 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-060015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 703 PM CDT FRI MAY 4 2007 /603 PM MDT FRI MAY 4 2007/ ...FLASH FLOOD WATCH UNTIL SATURDAY MORNING FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. UPPER LEVEL LOW PRESSURE WILL MOVE ACROSS UTAH TONIGHT. EAST OF THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS THE HIGH PLAINS. AS THIS FEATURE COLLIDES WITH ABUNDANT LOW LEVEL MOISTURE AND STRONG INSTABILITY...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION. SUFFICIENT LOW LEVEL WIND SHEAR WILL EXIST FOR ISOLATED SUPERCELL THUNDERSTORMS WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS IS EAST OF A LINE FROM OSHKOSH TO VALENTINE. ALSO A FLASH FLOOD WATCH IS IN EFFECT. RECENT RAINFALL HAS SATURATED THE GROUND AND THE THUNDERSTORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN. STAYED TUNED TO THE LATEST WARNING FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO OGALLALA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE READY FOR ACTIVATION TONIGHT THROUGH SATURDAY NIGHT...AS SEVERE THUNDERSTORMS ARE EXPECTED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KAR
In the hours before
Local storm report, May 4, 11:19 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL SARGENT 41.64N 99.37W
05/04/2007 E1.00 INCH CUSTER NE PUBLIC
0225 PM HAIL SARGENT 41.64N 99.37W
05/04/2007 E1.00 INCH CUSTER NE PUBLIC
0233 PM HAIL 8 NNW SARGENT 41.75N 99.43W
05/04/2007 E1.00 INCH LOUP NE PUBLIC
0246 PM HAIL 3 NW BURWELL 41.81N 99.18W
05/04/2007 E1.00 INCH GARFIELD NE PUBLIC
0247 PM HAIL 5 NW BURWELL 41.83N 99.20W
05/04/2007 E1.00 INCH GARFIELD NE PARK/FOREST SRVC
VERY HEAVY 1 INCH HAIL REPORTED AT CALAMUS RESERVOIR
0332 PM HAIL 3 SW AMELIA 42.20N 99.00W
05/04/2007 E1.75 INCH HOLT NE PUBLIC
0408 PM HAIL ONEILL 42.46N 98.65W
05/04/2007 E0.50 INCH HOLT NE COUNTY OFFICIAL
MARBLE SIZE HAIL AT ONEILL AIRPORT.
0410 PM HAIL 13 SE ATKINSON 42.40N 98.80W
05/04/2007 E1.00 INCH HOLT NE PUBLIC
0416 PM HAIL ONEILL 42.46N 98.65W
05/04/2007 E1.00 INCH HOLT NE LAW ENFORCEMENT
0430 PM HAIL 15 NNE ONEILL 42.66N 98.53W
05/04/2007 E0.88 INCH HOLT NE PUBLIC
0452 PM HAIL 7 SE BROWNLEE 42.22N 100.53W
05/04/2007 E0.88 INCH CHERRY NE PUBLIC
0525 PM HAIL 20 NE ONEILL 42.67N 98.37W
05/04/2007 E1.25 INCH HOLT NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL COVERING GROUND
0535 PM HAIL 6 ESE LYNCH 42.80N 98.36W
05/04/2007 E0.88 INCH BOYD NE PUBLIC
0600 PM HAIL 10 NNE BROWNLEE 42.42N 100.55W
05/04/2007 E0.75 INCH CHERRY NE LAW ENFORCEMENT
HAIL COVERING GROUND
0610 PM HAIL 12 SW NAPER 42.84N 99.26W
05/04/2007 E1.75 INCH KEYA PAHA NE PUBLIC
0610 PM HAIL 11 SW NAPER 42.85N 99.25W
05/04/2007 E1.75 INCH BOYD NE PUBLIC
&&
KROBERGLocal storm report, May 5, 12:16 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL MASON CITY 41.22N 99.30W
05/05/2007 E1.75 INCH CUSTER NE FIRE DEPT/RESCUE
HAIL QUARTER TO GOLF BALL SIZE LASTED FOR FIVE MINUTES
&&
TLKLocal storm report, May 5, 12:34 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM HAIL COMSTOCK 41.56N 99.24W
05/05/2007 E1.00 INCH CUSTER NE FIRE DEPT/RESCUE
&&
TLKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 5, 12:17 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 5, 12:29 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 5, 12:36 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 5, 12:41 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 5, 12:47 AM CDT | Tornado Warning | LBF | Chase | 43 min |
| May 5, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 1:08 AM CDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 1:33 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 1:55 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 2:01 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 3:25 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 3:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 6:02 AM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 8:51 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 9:00 AM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 9:49 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 10:03 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 10:16 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 10:32 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 10:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 11:08 AM CDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 12:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 12:24 PM CDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 12:27 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 12:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 12:58 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 1:15 PM CDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 1:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 1:57 PM CDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 2:16 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 2:25 PM CDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 2:36 PM CDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 2:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 2:45 PM CDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 2:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 2:59 PM CDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 3:13 PM CDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 3:44 PM CDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 4:10 PM CDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 4:30 PM CDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 4:30 PM CDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 5:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 5:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 5:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 6:36 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.